# SDR CWQR200809

- Difficulty date: August 21, 2008
- Submitted: September 8, 2008
- Operation: General aviation
- Aircraft: N679QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605279
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 661503515
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PHASE 104 INSPECTION, FOUND THE SUPPORT BRACKET CRACKED.  CRACK IS ABOUT 1.5 INCHES LONG AND IS CENTERED AT THE ATTACH POINT FOR THE VALVE.  SERVICE CONDITION REPORT HAS BEEN FILED WITH MFG UNDER SCR NR 376160. (K)
